MathSciNet Relay Station
MathSciNet bibliographic data
MR580992 (81i:33016) 33A65 (42C10)
Stanton, Dennis A short proof of a generating function for Jacobi polynomials. Proc. Amer. Math. Soc. 80 (1980), no. 3, 398–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement